MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6935M49
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Impedance Problem (2950)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Shock from Patient Lead(s) (3162)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a lead integrity alert (lia) triggered for varying impedance and elevated sensing integrity counter (sic).The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the lead was reprogrammed and remains in use.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the patient received inappropriate therapy.The lead exhibited oversensing-noise and high defibrillation impedance.Therapies for the lead were turned off and the patient is now wearing a wearable defibrillator vest.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was variable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the lead exhibited high pacing impedance and was suspected of being fractured.The lead was reprogrammed, remains in use, and the patient is being monitored.

Brand Name
SPRINT QUATTRO SECURE S MRI SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7995327
Report Number2649622-2018-17279
Device Sequence Number13560046
Product Code LWS
UDI-Device Identifier00613994808004
UDI-Public00613994808004
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2015
Device Model Number6935M49
Device Catalogue Number6935M49
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer09/25/2018
09/25/2018
09/25/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date10/26/2018
03/25/2019
09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age16 YR